Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Moderately thick circular plates with plane faces


Author: H. W. Sibert
Journal: Trans. Amer. Math. Soc. 33 (1931), 329-369
MSC: Primary 74K20; Secondary 74B05
MathSciNet review: 1501592
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 74K20, 74B05

Retrieve articles in all journals with MSC: 74K20, 74B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501592-2
PII: S 0002-9947(1931)1501592-2
Article copyright: © Copyright 1931 American Mathematical Society